# SDR UIEA2010060800029

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 44,214 hours, 6,664 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A2-CHECK INSP, MX FOUND THE RT WBL 515 - OTBD MID FLAP L/E & AMP; RT WING FIXED T/E WITH CRACK/DAMAGE.  WBL 515 - L/E OF RT OTBD MID FLAP BROKEN . THE DIMENSION IS 0.787 & .787 ) WBL 515 RT WING FIXED T/E FAIRING PANEL BROKEN AT WBL 515.. (1)PERMANENT REPAIR ACCOMPLISHED IAW PART 1 IAW THE SRM 57-53-01 FIGURE 201, REPAIR 1 TABLE II (REF. FIG 1). 2) PERMANENT REPAIR ACCOMPLISHED BY REMOVING THE DAMAGE IAW PART 1 IAW THE SRM 57-53-01 FIG 101 (ALLOWABLE DAMAGE), SRM 51-10-02 & AMP; SRM 51-20-01 WITH MINOR DEVIATIONS (DAMAGE REMOVED EXCEEDS THE SRM 57-53-01 FIG 101 (ALLOWABLE DAMAGE)) REQUIRES DER APPROVAL (REF.FIG 2).
